# SDR AALA20100510TUL01

- Difficulty date: May 10, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 804 ELONGATED HOLE IN INBOARD FLANGE NUMBER 6 SEAT TRACK.  INSTALLED STRAP REPAIR PER EA MD 80-53-010603.
